Can You get high off tylonol
Acetaminophen is extremely harmful to the liver in high doses (2,000+ mg). You cannot receive a high from taking it. [ Source: http://www.chacha.com/question/can-you-get-high-off-tylonol ]
More Answers to "Can You get high off tylonol"
- Can You get high off tylonol
- Acetaminophen is extremely harmful to the liver in high doses (2,000+ mg). You cannot receive a high from taking it.
Related Questions Answered on Y!Answers
- Can you get high off Celebrex? How much Tylonol or other OTC drugs would it take to make you high?
- Q: I'm worried about the 2-15 year old children in our house.
- A: I'm not sure about that, the getting high part......but I can tell you that tylenol and many other OTC's reak havoc on the liver.I've got an uncle who was suffering from chronic pain and he has almost killed himself.....his liver taking ibpro. which is almost the samething or is the same.....instead of taking a realpain killer....it's just not worth it.....as far as the kids go get it put up and away.......PLEASE
Prev Question: Why is snorting bad for you
People also view